Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4352
Title: On a family of topological invariants similar to homotopy groups
Authors: Caetano, A. P.
Picken, R. F.
Issue Date: 1998
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: A. P. Caetano and R. F. Picken, "On a family of topological invariants similar to homotopy groups", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1998), pp. 81-90.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1998)
Abstract: The intimacy relation between smooth loops, which is a strong homotopy relation, is generalized to smooth maps defined on the n-cube, leading to a family of groups similar to the classical homotopy groups. The formal resemblance between the two families of groups is explored. Special attention is devoted to the role of these groups as topological invariants for manifolds and as tools for describing geometrical structures defined on manifolds such as bundles and connections.
URI: http://hdl.handle.net/10077/4352
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.30 (1998)

Files in This Item:
File Description SizeFormat
CaetanoPickenRendMat30.pdf222.82 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

884
checked on Apr 11, 2019

Download(s)

311
checked on Apr 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.